Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 729184, 7 pages
http://dx.doi.org/10.1155/2014/729184
Research Article

Application of Extended Homotopy Analysis Method to the Two-Degree-of-Freedom Coupled van der Pol-Duffing Oscillator

College of Mathematics, Physics and Information Engineering, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 19 January 2014; Accepted 21 February 2014; Published 30 March 2014

Academic Editor: Jinlu Li

Copyright © 2014 Y. H. Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. H. Qian, S. M. Chen, and L. Shen, “Application of Extended Homotopy Analysis Method to the Two-Degree-of-Freedom Coupled van der Pol-Duffing Oscillator,” Abstract and Applied Analysis, vol. 2014, Article ID 729184, 7 pages, 2014. doi:10.1155/2014/729184